Thread: Gyno Problem
07-20-2004, 06:51 PM #1
Ok heres the problem guys. I have 2 cycles under my belt. The first went great (no GYNO) The second also went well but at about 2 weeks before i finished the cycle i started to get lumps. This was a cycle of fina n prop. Now i made to pct and did a long extended use of comid and nolvadex and the lumps went away fully. I also laid off the juice for about a yr sooo anyways Now i just started my new cycle of fina and test and im just at 4 weeks in and all is goin well but i gotta swear this one lump popped outta nowhere like in full force in 3 days...lol...and a small be bee on the left one also. So i started bromo ed and also nolvadex. Now what should i do i really dont wanna stop the cycle now as i am in a month already. I must have gotten super sensitive after last time i caught it. I dunno any sugestions..80 mg ed prolly will hinder gains or should i just run it at 40 and see what happens??
07-20-2004, 07:06 PM #2Banned
- Join Date
- Jul 2004
Hey dude if they are lumps like I am envisioning then you should go see a doctor. There is some lumpy gyne but that could be a danger sign. I have very mild gyne and there is lots of info on this site here dude www.gynecomastia.org They have a forum like this.
07-20-2004, 07:10 PM #3
You never get rid of gyno unless you have the gland and lump surgically removed. The Nolva may have helped shrink the mass but the gland is still there and when estrogen starts binding to that site it will come back.
Try running nolva at 80mg ED until the sensitivity goes away and then 20mg throughout the cycle........... Also if you haven't also add L-dex .5mg ED and 200mg B6
07-20-2004, 07:15 PM #4
Yeh i dont have any liquidex i have to get some i gues ill bump up the nolvadex . Im taking bromo incase its from the fina also. U deff cant notice it yet but a lump is deff there like last time ..just a little puffy i hope it goes down so i can have a good cycle.
07-20-2004, 07:20 PM #5
The l-dex will help more in shrinking the mass that's already there but the Nolva will keep it from getting worse......... If you're not lactating then stop takeing the bromo...... Your gyno is estrogen related..... just add 200mg of B6 to help keep prolactin levels down from the fina.
07-20-2004, 07:23 PM #6
Yeh no lacttating.. i swear it sprung up outta nowhere like overnight. I have plenty of bromo...would it hurt taking that or deff go with the b-6..I am not sure which it is from the fina or test? U think it will just get worse continuing the cycle i dunno this suxx this never happened before with same cycle..I mean it got bigger then that and lactated at end of last cycle and i continued anyways till the end and then it eventually went all the way down and looked fine. but this time it happened real early in the cycle and it suxxx 8 more weeks to go i hope it dont get too largeeeeeee...
Last edited by BIGMAN@; 07-20-2004 at 07:31 PM.
07-20-2004, 07:30 PM #7Originally Posted by BIGMAN@
Since you have lumps and are not lactating it's from the test..... so your gyno is estrogen related.
07-20-2004, 07:33 PM #8
07-20-2004, 07:41 PM #9Originally Posted by BIGMAN@
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)